- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 235937, 8 pages
Existence and Stability for Stochastic Partial Differential Equations with Infinite Delay
1Department of Mathematics, Anhui Normal University, 1 East Beijing Road, Wuhu 241000, China
2Department of Mathematics, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
3Department of Mathematics and Physics, Bengbu College, Bengbu 233030, China
Received 9 November 2013; Accepted 17 December 2013; Published 8 January 2014
Academic Editor: Weilin Xiao
Copyright © 2014 Jing Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a class of neutral stochastic partial differential equations with infinite delay in real separable Hilbert spaces. We derive the existence and uniqueness of mild solutions under some local Carathéodory-type conditions and also exponential stability in mean square of mild solutions as well as its sample paths. Some known results are generalized and improved.
The theory of stochastic partial differential equations (SPDEs) has recently become an important area of investigation stimulated by its numerous applications to problems arising in natural and social sciences. There is much current interest in studying qualitative properties for SPDEs (see, e.g., Caraballo et al. , Liu , Luo and Liu , Da Prato and Zabczyk , Peszat and Zabczyk , Wang and Zhang , and references therein). We would like to mention that the stochastic partial functional differential equations (SPFDEs) have been considered intensively. For example, under the global Lipschitz and linear growth conditions, Govindan  showed by the stochastic convolution the existence, uniqueness, and almost sure exponential stability of neutral SPDEs with finite delays; Taniguchi et al.  considered the existence and uniqueness of mild solutions to SPDEs with finite delays by Banach fixed point theorem; while by imposing a so-called Carathéodory condition on the nonlinearities, Jiang and Shen  studied the existence and uniqueness of mild solutions for neutral SPFDEs by successive approximation; Samoilenko et al.  investigated the existence, uniqueness, and controllability results for neutral SPFDEs.
On the other hand, it is well known that infinite delay (stochastic) equations have wide application in many areas [11, 12]. However, as for neutral SPDEs with infinite delay, as far as we know, there exist only a few results about the existence and asymptotic behavior of mild solutions. We mention here the recent papers by Ren and Sun  and Li and Liu  considering the existence of solutions of second-order stochastic evolution equations and neutral stochastic differential inclusions with infinite delay, respectively; Cui and Yan  investigated the existence and longtime behavior of mild solutions for a class of neutral stochastic partial differential equations with infinite delay in distribution, while Taniguchi  concerned the existence and asymptotic behavior for stochastic evolution equations with infinite delay.
In this paper, inspired by the aforementioned papers [13, 15], we consider a class of neutral stochastic partial differential equations (NSPDEs) with infinite delay. The space (see Section 2) with some axioms proposed by Hale and Kato  is employed as our phase space. We study the existence and uniqueness of mild solutions to SPDEs with infinite delay under some local Carathéodory conditions with the non-Lipschitz conditions in Bao and Hou  and Jiang and Shen  being regarded as special cases and investigate the longtime behavior of mild solutions as well.
The structure of this paper is as follows. In the next section, we introduce some necessary notations and preliminaries. The existence and uniqueness of mild solutions are discussed in Section 3. The exponential stability in mean square of mild solutions as well as its sample paths are presented in Section 4.
For more details on this section, we refer to Da Prato and Zabczyk  and Pazy . Let and be two separable Hilbert spaces. stands for the set of all linear bounded operators from into , equipped with the usual operator norm . In this paper, we use the symbol to denote norms of operators regardless of the spaces involved when no confusion possibly arises.
Let be a filtered complete probability space satisfying the usual condition, which means that the filtration is a right continuous increasing family and contains all -null sets. Let be a -valued Wiener process defined on with covariance operator ; that is, where is a positive, self-adjoint, trace class operator on . Denote by the space of all -Hilbert-Schmidt operators from to with the norm Let be the infinitesimal generator of an analytic semigroup in . Then is invertible and generates a bounded analytic semigroup for large enough. Suppose that , where denotes the resolvent set of . Then, for , it is possible to define the fractional power operator as a closed linear invertible operator on its domain . Furthermore, the subspace is dense in and the expression defines a norm on .
Throughout this paper, we will employ an axiomatic definition of the phase space introduced by Hale and Kato .
Definition 1. The axioms of the phase space (denoted by simply) are established for -measurable, continuous functions mapping into endowed with a norm , and satisfies the following axioms:)If , , is continuous on and , then, for every , the following properties hold:(1);(2);(3), where is a constant, are independent of , and is continuous and is locally bounded.()The space is complete.
Remark 2. For convenience, we replace condition in by, where .
Consider the following NSPDEs with infinite delay in the form: where can be regarded as a -valued stochastic process. Assume that are appropriate mappings specified later. The initial value is an -measurable -valued random variable independent of with finite second moment.
Now we present the definition of the mild solution for (6).
Definition 4. An -adapted -valued stochastic process defined on , is called the mild solution for (6) if(a) is continuous and is a -valued stochastic process;(b) almost surely;(c)for arbitrary , satisfies the following integral equation:
We denote by the space of all -valued, continuous, and -adapted processes such that(1) and is continuous on ;(2)for all , It is obvious that the space is a Banach space with the norm defined by (9).
3. The Existence and Uniqueness Theorem
In this section, we present our main results on the existence and uniqueness of the mild solution of (6). We first introduce the following assumptions.()Assume that is the infinitesimal generator of an analytic semigroup of bounded linear operators in , satisfying for some .()There exist some constants and such that, for any , , we have , and we further assume that , for all .()(a)There exists a function such that is locally integrable in for any fixed and is continuous, nondecreasing, and concave in for each fixed . Moreover, for any , , the following inequality holds: (b)For any , the differential equation has a global solution for any initial value .(global conditions)(a)There exists a function such that is locally integrable in for any fixed and is continuous nondecreasing and concave in for each fixed , for any . Moreover, for any , , the following inequality holds: (b)For any constant , if a nonnegative function satisfies that then for any .()(local conditions)(a)For any integer , there exists a function such that is locally integrable in for any fixed and is continuous nondecreasing and concave in for each fixed , for any . Moreover, for any , with , , the following inequality holds: (b)For any constant , if a nonnegative function satisfies that then for any . The following lemma that appeared in  is useful.
Lemma 5. Under the assumption of , for any , the following equality holds: and there exists a positive constant such that, for any ,
Lemma 6 (Liu ). Let . Suppose generates a pseudocontraction -semigroup . That is, , , for some . Then the process has a continuous modification and there exists a constant such that
Theorem 7. Let hold. Then the system (6) admits a unique mild solution provided that
Proof. The proof is similar to the proof of Theorem 3.1 in Jiang and Shen , we omit the detail.
We now state our main theorem in this section.
Proof. Let be a positive integer and . We introduce the sequence of the functions and , as follows: Then the functions and satisfy assumption , and for any , , the following inequality holds: As a consequence of Theorem 7, there exist the unique mild solutions and , respectively, to the following integral equations: Define the stopping time In view of Hölder’s inequality (25), we obtain where we have used the fact that for , Note that By assumption , we have By virtue of Lemma 5, Hölder’s inequality together with assumption we have Employing assumption , Hölder’s inequality, and Jensen’s inequality, it follows that Combining Lemma 6 with Jensen’s inequality, there exists a positive constant such that Therefore, for all , we have The assumption indicates that Thus, for a.e. , Note that for each , there exists an such that . Define by Since , it holds that Taking , we have which completes the proof.
Remark 9. We obtain the existence and uniqueness of mild solution to (6) under local Carathéodory conditions with the non-Lipschitz conditions in [9, 18] being regarded as special cases, which makes it more feasible that the conditions of solution can be satisfied.
4. Exponential Stability
In this section, we consider the exponential stability in mean square and almost sure exponential stability of the mild solutions of (6). For the sake of brevity, we denote by or similar notations the unique mild solution of (6) with the initial data .
We need the following assumptions before we proceed further.For any , there exist some positive constants and such that for all .There exist some constant and a continuous function such that for any , , where satisfies , , .The following lemma is needed to consider our results.
Lemma 11 (see ). Assume that the semigroup is exponentially stable; that is, , , for some . Then, for any -adapted predictable process with , , the following inequality holds:
Now, we state our main result of this section on the stability in mean square.
Theorem 12. Let and be two mild solutions of (6) with the initial data and , respectively. Assume that , , and hold. Then where , .
Proof. Since by assumption, and are solutions of (6), we have
We now estimate the terms on the right-hand side of (46). From assumption and , we obtain
Noting that and
Standard computations involving Hölder’s inequality and Lemma 5 yield that
Combing assumption with Hölder’s inequality it follows that
Applying first Lemma 7.2 in  and then Lemma 11 we obtain
Recalling (46), from (47) to (52) we derive that
where , .
Invoking Gronwall’s Lemma we get This completes the proof.
Corollary 13. Suppose that all the conditions of Theorem 12 hold. Then for any mild solutions and of (6) where and are defined in Theorem 12, is the constant in assumption . Consequently, if , then the mild solution is exponentially asymptotically stable in mean square.
Finally, we consider the stability of sample path.
Proof. The method is similar to the proof of Theorem 5.1 in , we omit it here.
Conflict of Interests
The authors declare that there is no conflict of interests regarding the publication of this paper.
The authors would like to express their sincere gratitude to the editor and the anonymous referees for their valuable comments and error corrections. Jing Cui is partially supported by the National Natural Science Foundation of China (11326171, 11271020), the Natural Science Foundation of Anhui Province (1208085MA11, 1308085QA14), the Key Natural Science Foundation of Anhui Educational Committee (KJ2013A133), and the PhD Start-up Fund of Anhui Normal University. Litan Yan is partially supported by National Natural Science Foundation of China (11171062) and Innovation Program of Shanghai Municipal Education Commission (12ZZ063). Xichao Sun is partially supported by the Natural Science Foundation of Anhui Province (1408085QA10).
- T. Caraballo, J. Real, and T. Taniguchi, “The exponential stability of neutral stochastic delay partial differential equations,” Discrete and Continuous Dynamical Systems A, vol. 18, no. 2-3, pp. 295–313, 2007.
- K. Liu, Stability of Infinite Dimensional Stochastic Differential Equations with Applications, vol. 135 of Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, london, UK, 2006.
- J. Luo and K. Liu, “Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps,” Stochastic Processes and Their Applications, vol. 118, no. 5, pp. 864–895, 2008.
- G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1992.
- S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, vol. 113 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2007.
- F.-Y. Wang and T.-S. Zhang, “Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients,” Journal of Mathematical Analysis and Applications, vol. 365, no. 1, pp. 1–11, 2010.
- T. E. Govindan, “Almost sure exponential stability for stochastic neutral partial functional differential equations,” Stochastics, vol. 77, no. 2, pp. 139–154, 2005.
- T. Taniguchi, K. Liu, and A. Truman, “Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces,” Journal of Differential Equations, vol. 181, no. 1, pp. 72–91, 2002.
- F. Jiang and Y. Shen, “A note on the existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations with non-Lipschitz coefficients,” Computers & Mathematics with Applications, vol. 61, no. 6, pp. 1590–1594, 2011.
- A. M. Samoilenko, N. I. Mahmudov, and A. N. Stanzhitskii, “Existence, uniqueness, and controllability results for neutral FSDES in Hilbert spaces,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 53–70, 2008.
- M. E. Gurtin and A. C. Pipkin, “A general theory of heat conduction with finite wave speeds,” Archive for Rational Mechanics and Analysis, vol. 31, no. 2, pp. 113–126, 1968.
- J. W. Nunziato, “On heat conduction in materials with memory,” Quarterly of Applied Mathematics, vol. 29, pp. 187–204, 1971.
- Y. Ren and D. D. Sun, “Second-order neutral stochastic evolution equations with infinite delay under Carathéodory conditions,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 569–582, 2010.
- Y. Li and B. Liu, “Existence of solution of nonlinear neutral stochastic differential inclusions with infinite delay,” Stochastic Analysis and Applications, vol. 25, no. 2, pp. 397–415, 2007.
- J. Cui and L. Yan, “Asymptotic behavior for neutral stochastic partial differential equations with infinite delays,” Electronic Communications in Probability, vol. 18, no. 45, pp. 1–12, 2013.
- T. Taniguchi, “Asymptotic stability theorems of semilinear stochastic evolution equations in Hilbert spaces,” Stochastics and Stochastics Reports, vol. 53, no. 1-2, pp. 41–52, 1995.
- J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978.
- J. Bao and Z. Hou, “Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 207–214, 2010.
- A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.